In this paper, we revise an adaptive fuzzy sliding mode control algorithm applied to a robotic manipulator. Lyapunov stability of the overall system for the revised algorithm is proven. Simulation of a two degree of freedom manipulator is used to demonstrate the method. A discussion of the proof of Lyapunov stability for different algorithms is presented. Copyright

Additional Metadata
Keywords Adaptive, Fuzzy systems, Sliding mode control
Persistent URL dx.doi.org/10.1504/IJMIC.2008.021090
Journal International Journal of Modelling, Identification and Control
Citation
Lu, X. (Xiaosong), & Schwartz, H.M. (2008). A revised adaptive fuzzy sliding mode controller for robotic manipulators. International Journal of Modelling, Identification and Control, 4(2), 127–133. doi:10.1504/IJMIC.2008.021090